# SDR SWAA980692

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Part number: 655280915
- Condition: Illuminated
- Location: Nr 1 Eng
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED FOR ABOUT 5 SECONDS THEN WENT OUT.  ALL ENGINE INDICATIONS WERE NORMAL.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED ENGINE FOR LEAKS, INSPECTED LOOPS, WIRING AND CONNECTORS, NO ABNORMALITIES NOTED.  REPLACED ENGINE OVERHEAT DETECTOR UNIT AND OPERATED NR 1 ENG PER AMM.
